[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.151.150. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
From the Food and Drug Administration
September 8, 1999

Endotoxin-like Reactions to Gentamicin Sulfate

Author Affiliations
 

Not Available

Not Available

JAMA. 1999;282(10):932. doi:10.1001/jama.282.10.932-JFD90007-2-1

Since the start of 1998, FDA and CDC have received approximately 130 reports of endotoxin-like reactions—characterized by fever, rigors, and/or hypotension—following intravenous administration of two brands of gentamicin sulfate. About 70 of the reported cases were temporally associated with once-daily dosage of one product that was voluntarily withdrawn from the market in December. The other product, also voluntarily withdrawn, was associated with more than 60 endotoxin-like reactions reported this year. FDA is investigating these cases.

First Page Preview View Large
First page PDF preview
First page PDF preview
×